# SDR SWAA2024030748448

- Difficulty date: February 3, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N926WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36629
- Aircraft time: 51,481 hours, 31,307 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB INTERNAL SURFACE RIB #5 STIFFENER#2 CRACKED.<[01] REMOVED DAMAGED PART OF STIFFENER#2 AT RIB#5;VERIFIED CUT EDGES OF INITIAL PARTS SURFACE ROUGHNESS OF 63 MICROINCHES RA REF SRM 55-10-09-2R-4 TOOL USED B/C 172329 NO DUE DATE; LOCATED AND DRILLED ALL REPAIR PARTS REF SRM 55-10-09-2R-4; INSTALLED REPAIR PARTS (T-SECTION; ANGLE AND SHIMS) PER REF. SRM 55-10-09-2R-4;[02] RII / VERIFIED ENTRY #1 AS WORK PERFORMED AS STATED AT RIB#5 ; STIFFENER #2.
